BibTeX record journals/jct/Miyauchi94

download as .bib file

@article{DBLP:journals/jct/Miyauchi94,
  author    = {Miki Shimabara Miyauchi},
  title     = {Topological Ramsey Theorem for Complete Bipartite Graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {62},
  number    = {1},
  pages     = {164--179},
  year      = {1994},
  url       = {https://doi.org/10.1006/jctb.1994.1061},
  doi       = {10.1006/jctb.1994.1061},
  timestamp = {Tue, 16 Feb 2021 14:06:03 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Miyauchi94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics